| Model Number |
2477-0000 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
12/04/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
No product will be returned per customer.The customer complaint could not be confirmed because the product was not sequestered for failure investigation.The root cause of this failure was not identified.
Event or Problem Description
The customer reported they noticed that after priming the tubing is leaked from the secondary spike above the drip chamber while connected to a patient.There was no harm.
Event or Problem Description
The customer reported they noticed that after priming the tubing leaked from the clamped secondary spike above the drip chamber while connected to a patient.There was no harm.Received a copy of the customer's medwatch report which states, ¿blood tubing failures- product defect; 10 different events between (8)(6)- (b}(6) 2018.Date; (8)(6) 2018; location: bne.Stem cell-after primed, leaking from secondary spike at hub.No pt harm; (8}(4).Ref #'s (b)(4).¿.